Ivan Cheltsov
Ivan Cheltsov
University of Edinburgh & National Research University Higher School of Economics, Faculty of Mathematics
Подтвержден адрес электронной почты в домене ed.ac.uk
Название
Процитировано
Процитировано
Год
Log canonical thresholds of smooth Fano threefolds
IA Cheltsov, KA Shramov
Russian Mathematical Surveys 63 (5), 859, 2008
1152008
Log canonical thresholds of del Pezzo surfaces
I Cheltsov
Geometric and Functional Analysis 18 (4), 1118-1144, 2008
822008
Birationally rigid Fano varieties
IA Cheltsov
Russian Mathematical Surveys 60 (5), 875, 2005
722005
Sextic double solids
I Cheltsov, J Park
arXiv preprint math/0404452, 2004
49*2004
Cremona groups and the icosahedron
I Cheltsov, C Shramov
CRC Press, 2015
482015
Hyperelliptic and trigonal Fano threefolds
VV Przhyjalkowski, IA Cheltsov, KA Shramov
Izvestiya: Mathematics 69 (2), 365, 2005
482005
Log models of birationally rigid varieties
I Cheltsov
Johns Hopkins University, 2000
462000
Log canonical thresholds on hypersurfaces
IA Cheltsov
SBORNIK MATHEMATICS C/C OF MATEMATICHESKII SBORNIK 192 (11/12), 1241-1258, 2001
422001
On exceptional quotient singularities
I Cheltsov, C Shramov
Geometry & Topology 15 (4), 1843-1882, 2011
38*2011
Fano varieties with many selfmaps
I Cheltsov
Advances in Mathematics 217 (1), 97-124, 2008
382008
Log canonical thresholds of certain Fano hypersurfaces
I Cheltsov, J Park, J Won
Mathematische Zeitschrift 276 (1-2), 51-79, 2014
372014
Affine cones over smooth cubic surfaces
I Cheltsov, J Park, J Won
arXiv preprint arXiv:1303.2648, 2013
362013
Nonrational nodal quartic threefolds
I Cheltsov
Pacific journal of mathematics 226 (1), 65-81, 2006
362006
Birationally rigid Fano threefold hypersurfaces
I Cheltsov, J Park
American Mathematical Society 246 (1167), 2017
352017
Non-rationality of the 4-dimensional smooth complete intersection of a quadric and a quartic not containing planes
IA Cheltsov
Sbornik: Mathematics 194 (11), 1679, 2003
342003
Total log canonical thresholds and generalized Eckardt points
IA Cheltsov, J Park
Sbornik: Mathematics 193 (5), 779, 2002
332002
Exceptional del Pezzo hypersurfaces
I Cheltsov, J Park, C Shramov
Journal of Geometric Analysis 20 (4), 787-816, 2010
322010
On singular cubic surfaces
I Cheltsov
arXiv preprint arXiv:0706.2666, 2007
302007
Computing α-invariants of singular del Pezzo surfaces
I Cheltsov, D Kosta
The Journal of Geometric Analysis 24 (2), 798-842, 2014
282014
On factoriality of nodal threefolds
I Cheltsov
arXiv preprint math/0405221, 2004
262004
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20